Feeling Free! After Stopping Tamoxifen....One Year And Six Months Update

sun-rise-661548_1920-rcdtb23rla.jpg

This blog is an update to the “Feeling Free! After Stopping Tamoxifen” that I wrote six months ago.

Just a quick informative as to how Tamoxifen is depleting from my system. After writing the blog back in July 2017, I still have some issues. Not anything to complain about really. I just thought for those interested in how the depletion is going I will say that the joint soreness I had in my hips and knee have practically disappeared. It’s funny how the ole’ saying, “out of sight, out of mind” holds true. I don’t even think about it. What hasn’t gone away are muscle stiffness. It seems to loom over me everyday in my shoulder and neck. This has been an ailment since I began Tamoxifen February of 2012. Remember, I have no injury or cause for this muscle stiffness accept to blame Tamoxifen. I have been using a joint and muscle dietary supplement for relief along with a lotion to penetrate deep at the location of stiffness. It has improved. I use veggie caps which have a polyphenol complex. The lotion is chocked full of extracts and leaf oils.

Unfortunately, I have acquired a carpel tunnel in my wrist. I fall asleep and find my arm and hand have fallen asleep as I’m sleeping. I don’t know if this is related to the muscle stiffness around my neck or not. But to improve that I use a wrist brace while I sleep and I have not had an issue since. I tend to wake with a bit of dizziness now and again. I had that issue off and on during the final year of my taking Tamoxifen. It comes and goes.

I was having gastrointestinal and hemorrhoidal issues. That has taken about 5 months to go away, thank goodness. The fibroid issues before my menstrual cycle have subsided. My periods are getting shorter (4 days instead of 6). I’ve been getting hot flashes the past couple weeks. Nothing major, like the night sweats while taking Tamoxifen. Maybe, I’m going through “actual” menopause naturally instead of the side effects of Tamoxifen. I can accept those side effects if that’s what my body has to go through at age 53.

Basically, it takes a while; seems like a long while to have the ailments disapate after stopping Tamoxifen. Like I stated in my first blog six months ago, you have to be patient. I took Tamoxifen for 4 1/2 years. It is said that Tamoxifen can stay in your system for 15 years after the start of it.

But with each new dawn, I have a new day. I have a second chance, to embrace a great life! We all do, never stop reaching to new heights in your life and keep a Chin UP!

Sincerely,

Sunryz

PS I have lost some weight! Approximately 10 pounds since I quit Tamoxifen (July 2016). I have 10-15 more to go. Because I have my energy back and no fatigue from the Tamoxifen, I stay active and do basically, any exercise. I think I can lose all the weight I gained! There is hope! Keep eating right and exercising and the weight will come off! Yeah!

A New Dawn

So... what do you think? Please leave me a comment.

One Comment:

  • Vale: Congratulations, I am happy to hear that you are doing well and that each day you are improving! Thank you for taking the time to update us and give others hope :)

Add Your Own Comment:

By clicking 'Submit' you agree to the Site Terms
By entering this site you declare you are 18 or older, you read and agreed to its Terms, Rules & Privacy and you understand that your use of the site's content is made at your own risk and responsibility. Copyright © 2006 - 2018 BC Advisor